# SDR FDEA201305191019

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N10523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1160, FRAME WEB INBD EDGE CORROSION BETWEEN S16-17R.  FRAME REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 4, REV 109.  REPAIR IS CAT B, MAJOR.
